Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 8, 2021, 4:54 PM CDT for Yazoo County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 4:54 PM CDT (21:54 UTC)
- Expired
- Jun 8, 2021, 5:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Jackson, MS
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted.
021
WWUS84 KJAN 082154
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Tue Jun 8 2021
MSZ042-043-047-048-082230-
Warren MS-Hinds MS-Yazoo MS-Madison MS-
454 PM CDT Tue Jun 8 2021
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...YAZOO...
NORTHWESTERN HINDS AND WEST CENTRAL MADISON COUNTIES UNTIL 530 PM
CDT...
At 454 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Holly Bluff to near Phoenix to near
Redwood. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Tinsley and Phoenix around 500 PM CDT.
Little Yazoo around 510 PM CDT.
Yazoo City around 515 PM CDT.
Myrleville around 520 PM CDT.
Other locations impacted by these storms include Satartia and
Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Mississippi.
LAT...LON 3240 9094 3245 9090 3244 9088 3245 9087
3245 9086 3249 9086 3257 9073 3269 9064
3287 9072 3292 9066 3292 9045 3295 9030
3269 9026 3260 9031 3241 9056
TIME...MOT...LOC 2154Z 266DEG 36KT 3285 9063 3266 9055 3244 9081
$$
NFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:19 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 8, 4:19 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
419 PM CDT Tue Jun 8 2021
.DISCUSSION...
Tonight & Wednesday:
Tonight: Some flash flooding potential could linger into the early
evening hours. Closed low aloft will become less organized & progged
to slowly move E-NE out of the Ozarks into the Mid-Upper MS Valley.
This will help drive a southern stream shortwave trough axis west of
the MS River around midnight & right along the MS River by daybreak.
With subtle ascent, high PW/low-level Theta E in the cloud bearing
layer, heavy downpours can't be ruled out. Due to this, kept the
current HWO graphic/threats as is, but most should end by early
evening. With high PWs & HREF guidance indicative of MCV potential
but limited coverage, convective potential will be tricky overnight.
Flash Flood Watch is only going to go through 9PM, due to lower
confidence in convective redevelopment. Severe potential looks less
likely, but can't rule out some stronger storms with any
redevelopment. Lows will remain above normal due to clouds & high
low-level moisture.
Wednesday: Trough axis will propagate across the region on
Wednesday, leading to increased low-level convergence & ascent. Any
lingering rain & storms will become more robust as heating increases.
Scattered-numerous rain & storms are expected, mainly across the Hwy
82 & Hwy 45 corridors. Expect any convection to become robust into
the afternoon. Lapse rates & minor-moderate destabilization will
lead to some efficient cold pool potential, but vertical totals will
be less than today. Best wind potential will again will be segments
bowing more to the E. Some strong to isolated severe storms, with
gusty winds, can't be ruled out but will be more diurnal & mesoscale
driven. Any MCV, which continues to be depicted in HREF CAM suite
guidance, could help coverage to pick up. In addition, high moisture
laden air could help convective coverage to pick up by mid-morning.
With being highly mesoscale driven & less microburst potential, will
hold off mention for now. Heavy downpours are again possible, but
coverage will be a little more scattered & less focused over the
same area with wet antecedent conditions. Will hold off any mention
in the HWO for now. Highs will again near normals, but slightly
cooler in the N & E where more rain/storms will reside. Some heat
stress from warmth/humidity is possible, with heat indices into the
upper 90s. /DC/
Wednesday night through Monday night: the mean trough position
will shift a bit more to the northeast of the ArkLaMiss as we
finish up the week and go into the weekend, while ridging
increases over the Southern Plains to our west. Cyclonic flow
aloft should continue to support a considerable amount of
thunderstorm activity, and it may not necessarily peak during the
afternoon/evening. There could be a sneaky heavy rain threat with
this sort of pattern as a persistent moisture convergence may
attempt to set up with northwest flow aloft along the eastern edge
of the increasing ridge. Looking ahead to early next week, we
should see hotter weather and decreasing rain chances overall with
the ridge expanding more into the ArkLaMiss region. /EC/
&&
.AVIATION...
18Z TAF discussion:
A mix of MVFR/VFR cigs prevail this afternoon, with brief IFR
flight cats from storms/reduced vis at GLH. More scattered-
numerous TSRA will affect most sites today, with first ongoing at
GLH. More scattered coverage of TSRA w/ gusty winds/reduced
cigs/vis is expected elsewhere this aftn. MVFR-IFR cigs are
expected to develop at most TAF sites after 09/06-09Z Wednesday.
This will especially be the case at eastern TAF sites (GTR, MEI,
HBG & PIB) & possibly at central TAF sites (JAN & HKS). Expect
flight cat reductions to lift to VFR after 09/14-16Z. Winds will
be southerly today & more southwesterly Wednesday. /DC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 73 90 74 88 / 34 65 18 28
Meridian 72 88 71 87 / 43 76 15 38
Vicksburg 75 90 74 90 / 30 60 19 22
Hattiesburg 73 88 72 89 / 37 73 5 25
Natchez 74 89 73 87 / 21 54 5 14
Greenville 73 84 74 87 / 60 68 49 40
Greenwood 73 84 73 86 / 52 76 57 54
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 PM CDT this evening for MSZ018-019-
025>028-034>036.
LA...None.
AR...Flash Flood Watch until 9 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Jun 8, 3:22 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 322 PM CDT Tue Jun 8 2021 ARZ074-075-MSZ018-019-025-034-092030- Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington- 322 PM CDT Tue Jun 8 2021 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through this evening FLOODING THREAT...Significant TIMING...The rest of this afternoon through this evening The rest of this afternoon through this evening, severe thunderstorms and tornadoes are possible through the afternoon to early evening hours. Some thunderstorms could produce damaging wind gusts to 60 to 70 mph. (https://www.weather.gov/images/jan/graphicast/2.png) The rest of this afternoon through this evening, widespread flash flooding is likely and ongoing and significant flooding is possible. Many roads are flooded or closed and some structural flooding are likely and water rescues are possible. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ009-015-MSZ030>033-037-040>042-092030- East Carroll-Richland-Clay-Lowndes-Choctaw-Oktibbeha-Attala- Issaquena-Sharkey-Yazoo- 322 PM CDT Tue Jun 8 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, northeast Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through this evening FLOODING THREAT...Limited TIMING...The rest of this afternoon through this evening The rest of this afternoon through this evening, severe thunderstorms and tornadoes are possible through the afternoon to early evening hours. Some thunderstorms could produce damaging wind gusts to 60 to 70 mph. (https://www.weather.gov/images/jan/graphicast/2.png) The rest of this afternoon through this evening, one to three inches of rain in a short amount of time may lead to localized flash flooding, especially in low lying and urban areas, through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007-008-MSZ026>029-035-036-092030- Morehouse-West Carroll-Grenada-Carroll-Montgomery-Webster- Humphreys-Holmes- 322 PM CDT Tue Jun 8 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through this evening FLOODING THREAT...Elevated TIMING...The rest of this afternoon through this evening The rest of this afternoon through this evening, severe thunderstorms and tornadoes are possible through the afternoon to early evening hours. Some thunderstorms could produce damaging wind gusts to 60 to 70 mph. (https://www.weather.gov/images/jan/graphicast/2.png) The rest of this afternoon through this evening, areas of flash flooding likely and some roads have been flooded or closed. Some structures have been threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ016-023-025-MSZ043>053-092030- Madison LA-Franklin LA-Tensas-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- 322 PM CDT Tue Jun 8 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through this evening The rest of this afternoon through this evening, isolated severe storms capable of damaging wind gusts are possible through the afternoon to early evening hours. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ038-039-092030- Winston-Noxubee- 322 PM CDT Tue Jun 8 2021 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through this evening FLOODING THREAT...Limited TIMING...The rest of this afternoon through this evening The rest of this afternoon through this evening, isolated severe storms capable of damaging wind gusts are possible through the afternoon to early evening hours. (https://www.weather.gov/images/jan/graphicast/2.png) The rest of this afternoon through this evening, one to three inches of rain in a short amount of time may lead to localized flash flooding, especially in low lying and urban areas, through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024-026-MSZ054>066-072>074-092030- Catahoula-Concordia-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 322 PM CDT Tue Jun 8 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 8, 3:06 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
306 PM CDT Tue Jun 8 2021
ARZ075-MSZ018-034-082045-
Chicot AR-Washington MS-Bolivar MS-
306 PM CDT Tue Jun 8 2021
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CHICOT...NORTHWESTERN
WASHINGTON AND BOLIVAR COUNTIES UNTIL 345 PM CDT...
At 305 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near White River National Wildlife Refuge
to near Dermott. Movement was east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Scott, Lamont and Winterville around 340 PM CDT.
Benoit around 345 PM CDT.
Other locations impacted by these storms include Alligator,
Winstonville, Beulah, Duncan, Pace and Halley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas...and northwestern Mississippi.
LAT...LON 3412 9066 3342 9093 3345 9145 3356 9145
3352 9125 3360 9113 3370 9121 3368 9103
3373 9115 3378 9113 3378 9099 3385 9107
3393 9101 3397 9109 3396 9097 3402 9099
3409 9087 3411 9094 3412 9095
TIME...MOT...LOC 2005Z 265DEG 33KT 3414 9112 3358 9144
NFSpecial weather statement, Jun 8, 3:27 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Jackson MS 327 PM CDT Tue Jun 8 2021 MSZ043-048-049-082100- Hinds MS-Rankin MS-Madison MS- 327 PM CDT Tue Jun 8 2021 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...NORTHEASTERN HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 400 PM CDT... At 326 PM CDT, Meteorologists were tracking a strong thunderstorm near Clinton, moving northeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pocahontas around 335 PM CDT. Ridgeland around 340 PM CDT. Madison and Annandale around 345 PM CDT. Gluckstadt around 355 PM CDT. Canton around 400 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3234 9044 3270 9013 3244 8985 3220 9025 TIME...MOT...LOC 2026Z 220DEG 29KT 3236 9027 NF
Special weather statement, Jun 8, 3:56 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
356 PM CDT Tue Jun 8 2021
MSZ019-025-082145-
Leflore MS-Sunflower MS-
356 PM CDT Tue Jun 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SUNFLOWER AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 445 PM CDT...
At 356 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles northeast of Shelby to near
Lamont. Movement was east at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Rome around 405 PM CDT.
Ruleville and Blaine around 440 PM CDT.
Drew around 445 PM CDT.
Other locations impacted by these storms include Doddsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Mississippi.
LAT...LON 3399 9045 3381 9045 3381 9029 3357 9045
3352 9076 3362 9076 3362 9066 3399 9066
TIME...MOT...LOC 2056Z 249DEG 43KT 3402 9068 3352 9112
GRGSpecial weather statement, Jun 8, 3:58 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
358 PM CDT Tue Jun 8 2021
MSZ030-031-033-082130-
Lowndes MS-Oktibbeha MS-Clay MS-
358 PM CDT Tue Jun 8 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
OKTIBBEHA... SOUTHEASTERN CLAY AND CENTRAL LOWNDES COUNTIES UNTIL
430 PM CDT...
At 358 PM CDT, Meteorologists were tracking strong thunderstorms
near West Point, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Starkville, Columbus, West Point, Columbus AFB, Caledonia, Kolola
Springs, Waverly, Bent Oak, Tibbee, Muldrow and Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3366 8826 3335 8849 3350 8884 3373 8872
3368 8872 3368 8850 3367 8849 3366 8852
3365 8851 3366 8850 3366 8846 3368 8843
3367 8842 3369 8839 3369 8837 3372 8833
3374 8833 3374 8825
TIME...MOT...LOC 2058Z 217DEG 27KT 3363 8857
NFSpecial weather statement, Jun 8, 4:11 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
411 PM CDT Tue Jun 8 2021
MSZ038-039-045-046-082200-
Kemper MS-Neshoba MS-Winston MS-Noxubee MS-
411 PM CDT Tue Jun 8 2021
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NOXUBEE...KEMPER...
SOUTHEASTERN WINSTON AND EASTERN NESHOBA COUNTIES UNTIL 500 PM CDT...
At 411 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Emelle to near De Kalb to near
House. Movement was north at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Bluff Springs and Gholson around 430 PM CDT.
Cooksville and Paulette around 440 PM CDT.
Preston around 445 PM CDT.
Nanih Waiya around 450 PM CDT.
Macon around 500 PM CDT.
Other locations impacted by these storms include Shuqualak and
Scooba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3269 8838 3269 8862 3259 8904 3302 8900
3314 8855 3314 8832
TIME...MOT...LOC 2111Z 191DEG 23KT 3279 8834 3279 8864 3267 8896
NFSpecial weather statement, Jun 8, 4:54 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Tue Jun 8 2021
MSZ042-043-047-048-082230-
Warren MS-Hinds MS-Yazoo MS-Madison MS-
454 PM CDT Tue Jun 8 2021
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...YAZOO...
NORTHWESTERN HINDS AND WEST CENTRAL MADISON COUNTIES UNTIL 530 PM
CDT...
At 454 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Holly Bluff to near Phoenix to near
Redwood. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Tinsley and Phoenix around 500 PM CDT.
Little Yazoo around 510 PM CDT.
Yazoo City around 515 PM CDT.
Myrleville around 520 PM CDT.
Other locations impacted by these storms include Satartia and
Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Mississippi.
LAT...LON 3240 9094 3245 9090 3244 9088 3245 9087
3245 9086 3249 9086 3257 9073 3269 9064
3287 9072 3292 9066 3292 9045 3295 9030
3269 9026 3260 9031 3241 9056
TIME...MOT...LOC 2154Z 266DEG 36KT 3285 9063 3266 9055 3244 9081
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:22 PM CDT | Special Weather Statement | JAN | Humphreys, Leflore, Sunflower | 38 min |
| Jun 8, 4:21 AM CDT | Flash Flood Watch | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more | 17 hr |
| Jun 8, 7:28 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 5 hr |
| Jun 8, 8:12 AM CDT | River Flood Warning | JAN | Neshoba | 7 days |
| Jun 8, 9:27 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 14 days |
| Jun 8, 9:27 AM CDT | River Flood Warning | JAN | Attala, Holmes | 10 days |
| Jun 8, 9:41 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 2 hr |
| Jun 8, 11:53 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| Jun 8, 2:38 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| Jun 8, 3:06 PM CDT | Special Weather Statement | JAN | Bolivar | 39 min |
| Jun 8, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 63 min |
| Jun 8, 3:27 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Jun 8, 3:31 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 15 days |
| Jun 8, 3:31 PM CDT | River Flood Warning | JAN | Sunflower | 18 days |
| Jun 8, 3:56 PM CDT | Special Weather Statement | JAN | Sunflower | 49 min |
| Jun 8, 3:58 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jun 8, 4:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Sharkey, Warren, Yazoo | 52 min |
| Jun 8, 4:11 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 49 min |
| Jun 8, 4:39 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 2 hr |
| Jun 8, 5:05 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 40 min |
| Jun 8, 5:14 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jun 8, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Morehouse, Richland, West Carroll | 72 min |
| Jun 8, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Tensas, West Carroll | 53 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.